# SDR GLBA201205291

- Difficulty date: May 28, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 33,525 hours, 40,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INSTRUMENT/EMERGENCY LIGHT FLICKERS.  MX REPLACED THE BULB, IAW BMM 33-10-04, OPS CHECKED GOOD.
